Alert archive / California / Wind Advisories in 2022
Wind Advisory 17, NWS Las Vegas, NV
NWS Las Vegas, NV issued this wind advisory at Apr 11, 2022, 4:28 AM PDT for San Bernardino County, California. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 11, 2022, 4:28 AM PDT (11:28 UTC)
- Expired
- Apr 11, 2022, 11:00 AM PDT
- In force
- 7 hr
- Issued by
- NWS Las Vegas, NV
County San Bernardino County, CA
The radar
The Edwards AFB radar (KEYX), 129 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 11.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4734 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752 WWUS75 KVEF 111128 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 428 AM PDT Mon Apr 11 2022 CAZ523-111830- /O.NEW.KVEF.WI.Y.0017.220411T1128Z-220411T1800Z/ /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 428 AM PDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM PDT TUESDAY... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Western Mojave Desert. * WHEN...For the High Wind Warning, from 11 AM this morning to 3 AM PDT Tuesday. For the Wind Advisory, until 11 AM PDT this morning. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ CAZ519>521-111830- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, and Bristlecone Pine 428 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts 60 to 75 mph expected. * WHERE...Eastern Sierra Slopes, Owens Valley and White Mountains of Inyo County. * WHEN...From 11 AM this morning to 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult and dangerous along sections of Highway 395 in the Owens Valley, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ CAZ522-524-111830- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Death Valley National Park-Eastern Mojave Desert- Including Furnace Creek, Stovepipe Wells, Shoshone, Baker, Mountain Pass, and Mitchell Caverns 428 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts 60 to 70 mph expected. * WHERE...Western Mojave Desert and Eastern Mojave Desert. * WHEN...From 11 AM this morning to 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ AZZ001-003-036-NVZ014-016>022-111830- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area- Esmeralda and Central Nye County-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Beatty, Goldfield, Silver Peak, Dyer, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 428 AM PDT Mon Apr 11 2022 /428 AM MST Mon Apr 11 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/ THIS MORNING TO 3 AM PDT /3 AM MST/ TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts 50 to 70 mph expected. * WHERE...Spring Mountains-Red Rock Canyon, Las Vegas Valley and Southern Clark County. * WHEN...From 11 AM this morning to 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The highest winds will be near the foothills of the Spring Mountains and Red Rock Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans... campers...trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ NVZ015-111830- /O.CON.KVEF.WI.Y.0016.220411T1800Z-220412T1000Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 428 AM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 3 AM PDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. * WHERE...Esmeralda and Central Nye County, Lincoln County, Northeast Clark County and Sheep Range. * WHEN...From 11 AM this morning to 3 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and create areas of blowing dust or sand...resulting in briefly lowered visibilities to well under a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ525-111830- /O.CON.KVEF.WI.Y.0016.220411T1800Z-220412T1200Z/ Morongo Basin- Including Morongo Valley, Yucca Valley, and Twentynine Palms 428 AM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected becoming northwest late tonight and early Tuesday morning. * WHERE...Morongo Basin including Yucca Valley and Landers. * WHEN...From 11 AM this morning to 5 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and create areas of blowing dust or sand...resulting in briefly lowered visibilities to well under a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans... campers...trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
1 follow-up statement
782 WWUS75 KVEF 111647 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 947 AM PDT Mon Apr 11 2022 CAZ519>521-121000- /O.EXT.KVEF.HW.W.0003.220411T1647Z-220412T1000Z/ Eastern Sierra Slopes-Owens Valley-White Mountains of Inyo County- Including Aspendell, Whitney Portal, Bishop, Independence, Lone Pine, Olancha, Westgard Pass, and Bristlecone Pine 947 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts 60 to 75 mph expected. * WHERE...Eastern Sierra Slopes, Owens Valley and White Mountains of Inyo County. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult and dangerous along sections of Highway 395 in the Owens Valley, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ CAZ523-121000- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ /O.CON.KVEF.WI.Y.0017.000000T0000Z-220411T1800Z/ Western Mojave Desert- Including Barstow, Daggett, and Fort Irwin 947 AM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...HIGH WIND WARNING WILL THEN BE IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 mph expected. * WHERE...Western Mojave Desert. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ CAZ522-524-121000- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Death Valley National Park-Eastern Mojave Desert- Including Furnace Creek, Stovepipe Wells, Shoshone, Baker, Mountain Pass, and Mitchell Caverns 947 AM PDT Mon Apr 11 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...West winds 35 to 45 mph with gusts 60 to 70 mph expected. * WHERE...Western Mojave Desert and Eastern Mojave Desert. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans...campers... trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ AZZ001-003-036-NVZ014-016>022-121000- /O.CON.KVEF.HW.W.0003.220411T1800Z-220412T1000Z/ Northwest Plateau-Northwest Deserts- Lake Mead National Recreation Area- Esmeralda and Central Nye County-Northeast Clark County- Western Clark and Southern Nye County-Sheep Range- Spring Mountains-Red Rock Canyon-Las Vegas Valley- Southern Clark County- Including Colorado City, Pipe Spring National Monument, Tuweep, Mt Trumbull, Western Grand Canyon, Kingman, Golden Valley, Dolan Springs, Valentine, Wikieup, Yucca, Bullhead City, Oatman, Mohave Valley, Beatty, Goldfield, Silver Peak, Dyer, Mesquite, Overton, Moapa, Pahrump, Indian Springs, Desert Rock, Amargosa Valley, Hayford Pk, The Town Of Mt Charleston, Red Rock Canyon, Las Vegas, North Las Vegas, Henderson, Boulder City, Hoover Dam, Laughlin, Primm, Searchlight, and Cal-Nev-Ari 947 AM PDT Mon Apr 11 2022 /947 AM MST Mon Apr 11 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM PDT /3 AM MST/ TUESDAY... * WHAT...Southwest winds 35 to 45 mph with gusts 50 to 70 mph expected. * WHERE...Spring Mountains-Red Rock Canyon, Las Vegas Valley and Southern Clark County. * WHEN...Until 3 AM PDT Tuesday. * IMPACTS...High winds can topple trees...down power lines...and remove shingles or blow weakened roofs off buildings. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...The highest winds will be near the foothills of the Spring Mountains and Red Rock Canyon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans... campers...trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ AZZ002-CAZ526-527-121000- /O.EXA.KVEF.WI.Y.0016.220411T1800Z-220412T1200Z/ Lake Havasu and Fort Mohave-Cadiz Basin-San Bernardino County- Upper Colorado River Valley- Including Lake Havasu City, Desert Hills, Topock, Vidal Junction, and Needles 947 AM PDT Mon Apr 11 2022 /947 AM MST Mon Apr 11 2022/ ...WIND ADVISORY IN EFFECT UNTIL 5 AM PDT /5 AM MST/ TUESDAY... * WHAT...Southwest winds 20 to 30 mph with gusts over 40 mph expected. * WHERE...In Arizona, Lake Havasu and Fort Mohave. In California, Cadiz Basin and San Bernardino County-Upper Colorado River Valley. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and create areas of blowing dust or sand...resulting in briefly lowered visibilities to well under a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NVZ015-121000- /O.CON.KVEF.WI.Y.0016.220411T1800Z-220412T1000Z/ Lincoln County- Including Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 947 AM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WHAT...West winds 25 to 35 mph with gusts 45 to 55 mph expected. * WHERE...Esmeralda and Central Nye County, Lincoln County, Northeast Clark County and Sheep Range. * WHEN...Until to 3 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and create areas of blowing dust or sand...resulting in briefly lowered visibilities to well under a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CAZ525-121000- /O.CON.KVEF.WI.Y.0016.220411T1800Z-220412T1200Z/ Morongo Basin- Including Morongo Valley, Yucca Valley, and Twentynine Palms 947 AM PDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph expected becoming northwest late tonight and early Tuesday morning. * WHERE...Morongo Basin including Yucca Valley and Landers. * WHEN...Until 5 AM PDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Winds this strong can make driving difficult...especially for motorcycles and high profile vehicles and create areas of blowing dust or sand...resulting in briefly lowered visibilities to well under a mile at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans...lawn furniture...and other loose or lightweight outdoor objects. Drivers of vans... campers...trailers...and other high profile vehicles should be alert to the danger of these winds. Use extra caution if you must drive. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 11, 3:17 AM PDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 11, 3:17 AM PDT, 1 hour 11 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 317 AM PDT Mon Apr 11 2022 .SYNOPSIS...A strong spring storm system will bring widespread high winds to the region today along with extensive blowing dust. These winds will be followed by much cooler conditions on Tuesday. Temperatures will gradually rebound through the week but remain near seasonal normals into the weekend. Another weather system may bring another round gusty winds over the weekend. && .SHORT TERM...through Tuesday night. Widespread high winds are still on track to impact much of our region today through late tonight. The latest deterministic and ensemble-based high res wind models have actually increased wind speed values a little in the belt of strong southwest winds extending across northern San Bernardino County up across southern Nevada and northwest Arizona. The Wind Advisories have been replaced with High Wind Warnings for Lake Mead/Lake Mohave, northeast Clark, and central/northern Mohave Counties as gusts over 60 mph now appear likely for significant portions of these zones. Also upgraded to a High Wind Warning are Esmeralda/central Nye counties where high downslope winds are looking favorable in the lee of the White Mountains which will likely impact Dyer and the Fish Lake Valley with gusts over 60 mph. The cold upper low digging along the Pacific Northwest this morning is the culprit for the expected high winds. The base of this system will continue to dig southward and dive into southern Nevada this evening and overnight then pull across northern Arizona Tuesday. Due to the anomalously cold nature of this system, a strong thermal gradient will develop across our region leading to exceptionally strong southwest to west winds ahead of the cold front associated with the upper low. This front will sweep down through northern Inyo County and central Nevada between 6 PM and 10 PM this evening then spread across the rest of our region late this evening and early Tuesday morning. High res models indicate wind speeds will gradually decrease behind the front in the northwest flow and the ending time for the High Wind Warnings and Wind Advisories of 3 AM Tuesday looks generally okay...though northwest winds gusting over 40 mph will likely continue for the Morongo Basin and the Wind Advisory was extended until 5 AM for that zone. All indications are that this will likely be the strongest wind event so far this season for the southern Sierra/Owens Valley and the northern San Bernardino County and up through southern Nevada and Northwest Arizona. In these areas, wind gusts of 50-60 mph will be common, and possibly up to 70+ mph near the foothills of the higher terrain where downslope enhancement is expected. It will be a very unpleasant day with extensive blowing dust, and various impacts related to the winds such as difficult/dangerous driving conditions, possible power outages, and dangerous boating conditions on Lake Mead and Lake Mohave with large waves. .LONG TERM....Wednesday through next weekend. Winds will relax Wednesday morning, which will allow cold air to settle in making it the coolest morning of the week. Current forecast indicates the only climate location with the potential for reaching record lows could be Bishop, CA. Temperatures will warm up Wednesday afternoon as heights increase gradually through the day. Late week's weather is still fairly uncertain, but latest Cluster Analysis indicates another shortwave is progged to dig into the PacNW and northern Great Basin region Thursday-Friday. This looks to mainly bring another round of breezy southwest winds to the area. The latest guidance has backed off on digging the shortwave farther south and into our region, and instead has a weak ridge over northern Mexico. This regime will allow for temperatures to gradually increase through the weekend, generally remaining a few degrees above seasonal normals. && .AVIATION...For Harry Reid...8-12 knot south/southwesterly winds will continue for the next couple of hours before winds really begin to pick up around 14/15Z. Sustained winds and wind gusts will increase throughout the day with winds favoring a south/ southwesterly direction through the evening hours. 20-25 knot gusts will begin to impact the terminal area around 14Z. By 18Z, wind gusts will increase to 30-35 knots. The strongest wind gusts, around 42-47 knots, are expected to begin impacting the terminal area around 20Z and are expected to result in blowing dust and visibility reductions down to 5 statute miles. These wind gusts will favor a more southwesterly direction, but could become westerly should downslope winds from the Spring Mountains make it to the terminal area. Additionally, should downslope winds make it to the terminal area, they will likely result in wind gusts reaching non-convective Airport Weather Warning criteria (48+ knot wind gusts). As such, TAF amendments will be issued as needed. These strong southwesterly gusts are expected to decrease to around 22-27 knots as winds shift to a more northwesterly direction around 07Z Tuesday. For the rest of southern Nevada, northwest Arizona and southeast California...KVGT and KHND will follow similar trends to KLAS with winds favoring a more southwesterly direction and sustained wind speeds and gusts increasing in speed throughout the afternoon. 20-30 knot gusts will start around 13Z for KHND and 17Z for KVGT. These winds will continue to increase throughout the afternoon with gusts at KHND and KVGT peaking around 45-50 knots between 20Z - 04Z. After 04Z, winds will become more westerly and gusts will decrease to around to 35-40 knots. Winds at KDAG will favor a more westerly component with 30-35 knot gusts early this morning increasing to 45- 50 knots around 17Z. Blowing dust and visibility reductions are expected to accompany this increase in wind speeds. These strong gusts will continue through the afternoon and into the evening before decreasing to around 38-43 knots around 03Z on Tuesday. Winds at KBIH will favor a more northwesterly direction through the early morning hours before shifting to the west with 35-40 knot gusts picking up around 16Z. These gusts will likely be accompanied by blowing dust and potential reductions in visibility. These gusts will maintain speed, but will shift and become more northwesterly around 01Z on Tuesday. Winds at KEED will favor a more southwesterly direction while winds at KIFP will favor a more southerly direction. Both locations will see 25-30 knot gusts begin to pick up around 16Z, with gusts increasing to around 32-37 knots around 20Z. This increase in wind gusts around 20Z will likely be accompanied by blowing dust and potential visibility reductions. && .SPOTTER INFORMATION STATEMENT...High winds are expected today and tonight. Reports of wind damage, wind gusts over 58 mph, and blowing dust reducing visibilities below 1 mile are appreciated. && SHORT TERM...Adair LONG TERM...Peters AVIATION...Stessman For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:36 AM PDT | Dust Storm Warning | VEF | San Bernardino | 114 min |
| Apr 11, 1:08 PM PDT | Dust Storm Warning | VEF | San Bernardino | 52 min |
| Apr 11, 2:24 PM PDT | Dust Storm Warning | VEF | Inyo, San Bernardino | 111 min |
| Apr 11, 3:24 PM PDT | Dust Storm Warning | VEF | San Bernardino | 111 min |
| Apr 11, 3:42 PM PDT | Dust Storm Warning | VEF | Inyo | 2 hr |
Nearby
Wind Advisories in California, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.